# SDR CALA2014060200703

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A550212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5320-02076 REV B STATION 727B, RBL 45 ONE FASTENER HOLE FOUND CRACKED AT LOWER FITTING UPPER SURFACE APPROX 0.020".  AREA REPAIRED IAW ECRA 5320-02250 REV & FORM 44.0 008 ATTACHED ITEM1-21 ACCOMPLISHED.
